Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Mathematical Tables--Errata

Mathematical Tables and Other Aids to Computation
Vol. 8, No. 48 (Oct., 1954), pp. 227-228
Stable URL: http://www.jstor.org/stable/2002096
Page Count: 2
  • Get Access
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228